MAUDE Adverse Event Report: ARTHREX, INC. 2.6 DL KNOTLESS FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. 2.6 DL KNOTLESS FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number 2.6 DL KNOTLESS FIBERTAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 02-jan-2026, a sales representative reported via phone that during a rotator cuff repair procedure, two ar-3642sp knotless 2.6 fibertak double loaded anchors with #2 kl repair sutures were implanted.Both shuttling loops broke on each anchor after implantation.The anchors remained in situ, and the broken sutures were removed.Two additional ar-3642sp anchors from a different lot were utilized without issue to complete the case.There was no surgical delay, no additional anesthesia administered, and no patient harm reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
2.6 DL KNOTLESS FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24108248
Report Number1220246-2026-00237
Device Sequence Number9784223
Product Code MBI
UDI-Device Identifier00888867426429
UDI-Public(01)00888867426429(11)230612(17)280531(10)15103419
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.6 DL KNOTLESS FIBERTAK
Device Catalogue NumberAR-3642SP
Device Lot Number15103419
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown